# SDR IPXA2020091660302

- Difficulty date: September 16, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0815513
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RCB WALL SIDE FITTING NR 6 IS CHAFED.  REPAIRED RCB WALL SIDE FITTING NR 6, IAW VT-SAA EA NR 011-5310-01-A8522 I/R AND UPS EO NR MD11-5340-77713-A (MINOR).
